Multifold Predictive Validation in ARMAX Time Series Models
Daniel Peña and
Ismael Sanchez
Journal of the American Statistical Association, 2005, vol. 100, 135-146
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jasa/2005/00000100/00000469/art00018 full text (application/pdf)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlasa:v:100:y:2005:p:135-146
Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html
Access Statistics for this article
Journal of the American Statistical Association is currently edited by Leonard A. Stefanski
More articles in Journal of the American Statistical Association from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().